# SDR FDEA202403190289

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960300003
- Part serial: FH1212
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT RH WING CENTER FLAP RIB27 FWD AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE CAT.A MAJOR FLANGE REPAIR AND EXTERNAL DOUBLER REPAIR AT RH   CENTER FLAP RIB27 I.A.W FEDEX EA NO:T6-5750-T0378627 A P1, SEQ NO:1171, TITLE:WINGS-  FLIGHT SURFACES-RH CENTER FLAP; CRACKS IN UPPER FLANGE OF RIB26 AND 27-ALI 575306-01   & GMM 6-2-100  NOTE: THE SDR NO:24-0480 IS MISSING IN SDR SYSTEM, SO CREATE THE NEW ONE FOR NRC NO:   N00672
